# SDR DXTA2024111401118

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 7,664 hours, 5,152 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Noise
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SECOND FLIGHT OF THE DAY.  RIGHT ENGINE STARTED NORMALLY. LEFT ENGINE AT GROUND IDLE HAD A NOTICABLE HARMONIC HUM / VIBRATION (SIMILAR TO A RUMBLE STRIP ON THE SIDE OF THE ROAD AT SLOW SPPED). VIBRATION DID CHANGE WITH CHANGE IN RPM.  NO ABNORMAL INDICATIONS NOTED. NO VISIBLE DISCRPANCIES NOTED.  VIBRATION APPEARED TO GET WORSE WHEN STARTING APU FOR ENGINE SHUTDOWN.   COMPLIED WITH MULTIPLE ENGINE & APU STARTS IN DIFFERENT SEQUENCES . NO ABNORMAL VIBRATIONS NOTICED. REVIEWED CAS HISTORY AND NO VIB CAS MESSAGES NOTICED. C/W VISUAL CHECKS NO FAULTS NOTICED. WE LOOKED INTO THE 90 DAY HISTORY AND DID NOT SEE ANY PREVIOUS REPORTS OF VIBRATION  CUSTOMER REQUESTED TO SWAP ENGINE STARTER GENERATORS. REMOVED AND SWAPPED #1 ENG STARTER GENERATOR P/N 9914685-1 S/N P3899 WITH #2 ENG STARTER GENERATOR P/N 9914685-1 S/N P2213. PERFORMED OPERATIONAL TEST. NO FAULTS NOTED. IAW CE-680A AMM 80-10-20.
